# SDR REXA2012111801692

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 9,876 hours, 6,985 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT & OBSERVER LIFE VEST BAGS TORN.  REMOVED AND REPLACED FLIGHT ATTENDANT & OBSERVER LIFE VESTS IAW AMM 25-61-03.
